# SDR CA190521022

- Difficulty date: February 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: UNKNOWN
- Condition: Detached
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DEPLOYMENT FOR AND EVACUATION TEST, THE RESTRAINTS THAT ARE SUPPOSED TO BREAK DID NOT. THE PATCHES HOLDING THE RESTRAINTS RIPPED OFF INSTEAD. (TC# 20190521022)
